# SDR CA060321003

- Difficulty date: March 21, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 727247
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Part number: 6556235159
- Condition: Missing
- Location: Hyd Bay
- Part time: 68,406 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS LEAVING ON-ROUTE. SHORTLY AFTER TAKEOFF AT APPROX. 12000 FT. THE CREW NOTICED A VIBRATION. ALL INDICATIONS WERE NORMAL AND THE AIRCRAFT CONTINUED. AFTER TAXIING TO THE RAMP THE MAINTENANCE PERSON NOTICED THAT THE HYDRAULIC SERVICING BAY DOOR WAS MISSING. AN INVESTIGATION WAS PERFORMED AND IT WAS FOUND THAT THE MAINTENANCE PERSON HAD NOT CLOSED THE DOOR PROPERLY. NOT ALL LATCHES HAD NOT BEEN CLOSED PROPERLY. SERVICEABLE DOOR AND HINGE WAS INSTALLED AND THE AIRCRAFT WAS INSPECTED. THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20060321003)
